# SDR SWAA2013122023562

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 22,176 hours, 13,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE COVER AFT GIRT BAR STOW CLIP LOOSE.  INSTALLED CLIP BAR RIVET TO SECURE IAW SRM.
